Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Hip injured, bruised. What can help the sharp pains?

Hi.. I was surfing on holidays just over a month ago and my friends surf board hit me just under my hip. I had a huge bruse there for about 10 days that spread across under my belly button. Now I am still experiencing sharp pains in that area.. Is that normal? Its been getting me worried because I haver also been having a light period since I was hit by the board.. However I believe that could be a side effect of having depo shot before going away..
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
It sounds like a very significant soft tissue injury and there may have even been a fracture. I would seek your Dr's opinion to get an Xray of the region involved. This would be reassuring. Sometimes significant soft tissue injuries like this can take a 4-6 weeks to improve. Antiinflammatory medication and physiotherapy would certainly be of benefit. I think you vaginal bleeding is likely unrelated but if it continues you may want to see your Dr and possibly change your birth control medication or try a different depo injection
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor